Vivid dreams from Lexapro

Ask about and discuss antidepressants here.

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
embofool
Guest
Posts: 2
Joined: Thu Sep 22, 2005 7:43 pm
Location: PA

Vivid dreams from Lexapro

Postby embofool » Tue Apr 11, 2006 7:51 pm

I'm a 17 year old female with depression and I'm taking 20 mg of Lexapro for the depression and 20 mg of adderall for ADD. I used to take 10 mg of Lexapro and my doctor recently upped my dose. Since about that time I have been having very very vivid dreams. Most of the time they are neutral(not bad but not good) but I have been having very bad dreams where most of the time my family members are dead or I am dead and I basically have to see my family members be unhappy because I am dead. Sometimes it is where my family members get hurt and I couldn't stop it. Overall, they are just really sad upsetting dreams and they usually make my morning very bad. I get these dreams about... 2 times a week at least but every night I get a very vivid dream. Actually, every time I go to sleep. Usually the dreams wake me up in the middle of the night and then when I go back to sleep I have another dream. I'm pretty sure it's from the medicine and I was wondering if the dose is too high and if all antidepressants would do this to me. I'm probably going to talk to my doctor but I was just wondering what other's think about it.

User avatar
Theresa Jones, RN
Nurse
Posts: 2365
Joined: Tue Sep 28, 2004 10:21 am

Postby Theresa Jones, RN » Thu Apr 13, 2006 6:25 am

Hi embofool,
Since your symptoms began occurring around the same time as the increased dosage, in my opinion, I would relate the symptoms to the dosage. Be sure to talk to your physician about your symptoms, he/she may want to decrease the dosage back to the 10mg. It would be next to impossible to state what affects other antidepressants would or would not have on you since the side effects experienced may be different for each individual based on body chemistry etc.
Sincerely,
Theresa Jones, RN


Return to “Antidepressants”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.